Geometry & Topology
- Geom. Topol.
- Volume 11, Number 3 (2007), 1831-1854.
$6j$–symbols, hyperbolic structures and the volume conjecture
We compute the asymptotical growth rate of a large family of –symbols and we interpret our results in geometric terms by relating them to volumes of hyperbolic truncated tetrahedra. We address a question which is strictly related with S Gukov’s generalized volume conjecture and deals with the case of hyperbolic links in connected sums of . We answer this question for the infinite family of fundamental shadow links. Corrections The paper was republished with corrections on 19 October 2007.
Geom. Topol., Volume 11, Number 3 (2007), 1831-1854.
Received: 15 January 2007
Revised: 24 August 2007
Accepted: 25 July 2007
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 57M27: Invariants of knots and 3-manifolds
Secondary: 57M50: Geometric structures on low-dimensional manifolds
Costantino, Francesco. $6j$–symbols, hyperbolic structures and the volume conjecture. Geom. Topol. 11 (2007), no. 3, 1831--1854. doi:10.2140/gt.2007.11.1831. https://projecteuclid.org/euclid.gt/1513799912